# SDR CA990915043

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Part number: 204011421001
- Condition: Mismanufactured
- Location: M/R Head
- Part time: 511 hours
- Component: 212010407109
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) METAL SEAL CASE IS DIMENSIONALLY TOO LARGE. CASING PROTRUDES OUTSIDE OF HOUSING BY 0.050 INCH THEREBY CAUSING CONTACT WITH SCISSORS SIDE FACE RESULTING IN CIRCUMFERENTIAL SCORING OF SCISSORS DURING OPERATION.  BOTH SCISSORS ASSEMBLIES RETURNED TO MANUFACTURER.
